Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 73, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 7, 2022, 3:36 PM MDT for Morgan County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2022, 3:36 PM MDT (21:36 UTC)
- Expired
- Jul 7, 2022, 4:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Morgan County, CO
The radar
The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495
WUUS55 KBOU 072136
SVRBOU
COC087-072215-
/O.NEW.KBOU.SV.W.0073.220707T2136Z-220707T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
336 PM MDT Thu Jul 7 2022
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northeastern Morgan County in northeastern Colorado...
* Until 415 PM MDT.
* At 336 PM MDT, a severe thunderstorm was located near Antelope
Springs, or 10 miles north of Fort Morgan, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
* Locations impacted include...
Snyder and Hillrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4027 10347 4028 10386 4052 10379 4052 10347
TIME...MOT...LOC 2136Z 265DEG 16KT 4040 10372
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RPK2 follow-up statements
949
WWUS55 KBOU 072154
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
354 PM MDT Thu Jul 7 2022
COC087-072215-
/O.CON.KBOU.SV.W.0073.000000T0000Z-220707T2215Z/
Morgan CO-
354 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN MORGAN COUNTY...
At 353 PM MDT, a severe thunderstorm was located 5 miles east of
Antelope Springs, or 14 miles northeast of Fort Morgan, moving east
at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
Locations impacted include...
Hillrose, Antelope Springs and Snyder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4028 10375 4052 10376 4052 10347 4027 10347
TIME...MOT...LOC 2153Z 265DEG 16KT 4041 10362
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RPK749
WWUS55 KBOU 072215
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
415 PM MDT Thu Jul 7 2022
COC087-072225-
/O.EXP.KBOU.SV.W.0073.000000T0000Z-220707T2215Z/
Morgan CO-
415 PM MDT Thu Jul 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 4028 10375 4052 10376 4052 10347 4027 10347
TIME...MOT...LOC 2215Z 265DEG 16KT 4042 10351
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM MDT, 32 minutes earlier.
Area forecast discussion, Jul 7, 3:04 PM MDT, 32 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 304 PM MDT Thu Jul 7 2022 .SHORT TERM...(This evening through Friday) Issued at 245 PM MDT Thu Jul 7 2022 Thunderstorms are ongoing mainly across Weld and Larimer Counties this afternoon. A large outflow boundary was generated by these storms and it is progressing east-southeastward with gusty winds. This boundary will generate more storms along it as it spreads out over the northeast plains later this afternoon. A couple of these storms could be strong to severe with damaging winds and large hail. The storms will linger over the Palmer Divide and east-central plains into the late evening hours and perhaps past midnight. Otherwise, temperatures will be near normal tonight with normal drainage winds. Tomorrow, a ridge over the Four Corners region will strengthen with 500 mb heights rising to near 597dm over our CWA. Meanwhile, drier air from the Desert Southwest will advect over our CWA. The warmer temperatures aloft, subsident flow, and decreased moisture will decrease the storm activity especially over the higher terrain. This will limit the burn area flash flooding threat to near zero. Across the plains, highs will increase to the low to mid 90s. While the moisture will be decreasing, there will be enough lingering low level moisture to generate a few isolated storms. The focus of these storms should be along and east of the Cheyenne Ridge and Palmer Divide. Soundings indicate steep, nearly dry adiabatic lapse rates with decent instability of around 500-1,000 j/kg of mixed-layer CAPE. In addition, there are inverted-V boundary layers on the soundings which would mean strong downdrafts are possible with any decent storm. Therefore, damaging wind gusts are the primary concern with speeds up to 60 mph possible. This is the reason for the marginal risk from SPC which seems reasonable. Not much rain is expected over the I-25 corridor and higher terrain will be mostly dry. .LONG TERM...(Friday night through Thursday) Issued at 218 PM MDT Thu Jul 7 2022 Upper level high pressure building over the Rocky Mountain Region will bring above normal temperatures and mostly dry weather to North Central and Northeastern Colorado Friday night through Sunday. There may be just enough residual moisture combined with daytime heating to produce isolated showers and storms, mainly over the higher terrain south of I-70. Hot temperatures are expected across the plains this weekend, with forecasted max temperatures ranging between 95-105 degrees. The record high temperature for July 9th (Saturday) and July 10th (Sunday) in Denver are 98 and 102 degrees respectively. With forecasted highs around 100 degrees both days, there is a chance these records could be tied or broken. The heat risk map is showing a high heat risk across portions of the plains including Metro Denver both days as well. Therefore, we might need to consider issuing a heat advisory for these areas. Early next week, an upper level shortwave moving across the Northern Rockies and Great Plains States will push the upper high westward into Southern Utah/Northern Arizona. As this happens, the upper flow over the forecast area will become northwesterly which should allow occasional cold fronts and upper level disturbances to move across the region. As a result, we should see cooler unsettled weather across the forecast area, especially east of the mountains. In addition, this pattern is more conducive for severe weather on the plains. It all depends on how far west the upper high shifts and how much gulf moisture advects into Northeastern Colorado behind the front. If the high shifts far enough west and we get a moist upslope flow behind the front, could see the potential for some strong to severe storms east of the mountains Monday or Tuesday afternoon and evening. However, if the upper high is stubborn and remains over Western Colorado, the continuation of hot and mostly dry weather across the forecast area might continue. At this time, there is quite a bit of uncertainty due to some differences between the models and a variety of mesoscale factors that can't be predicted this far out. We'll just going to have to wait and see. The upper high tries to re-establish itself over Colorado by Wednesday with warming temperatures and a decrease in precipitation chances. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1100 AM MDT Thu Jul 7 2022 Winds are light this morning and will continue to be light into the afternoon hours. Isolated to scattered TS development will be likely this afternoon, with possible impacts to all terminals. Brief gusts to 35 kts will be possible with any outflow winds and ceilings could reach 6-7 kft which could lead to ILS being needed. Winds will work their way towards drainage tonight. Tomorrow, there will be lower coverage of storms but an outflow boundary or two could still impact the terminals with gusty winds. && .HYDROLOGY... Issued at 218 PM MDT Thu Jul 7 2022 The threat for flash flooding in the burn areas is drastically lower tomorrow as much drier air will move in. The only burn area where a legitimate, measurable rain producing storm could occur is the Cameron Peak burn area but the risk for flooding is near 0. Conditions trend drier Friday into the weekend limiting the flash flood threat over the burn areas. Moisture gradually returns to the region next week and combined with modest instability, may lead to an increased threat for flash flooding over the burn areas. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Danielson LONG TERM...Kalina AVIATION...Danielson HYDROLOGY...Danielson/Kalina
Hazardous weather outlook, Jul 7, 12:26 PM MDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1226 PM MDT Thu Jul 7 2022 COZ030>051-081830- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1226 PM MDT Thu Jul 7 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms this afternoon. A few may be strong, mainly in portions of the northern plains, with gusty outflow winds, large hail, and heavy rain the primary threats. There is potential for burn area flash flooding especially over the East Troublesome and Cameron Peak burn areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday isolated to scattered showers and thunderstorms possible Friday afternoon with the best chances over the high country south of I-70. Main concern for impacts is heat this weekend. There is high confidence for well-above normal temperatures with highs potentially approaching triple digits for the urban corridor and into the low 100s for the east plains. Dry conditions will result in an increased threat for elevated fire weather conditions this weekend. Breezy conditions Sunday may promote spotty near-critical to critical conditions for the north plains (north Weld) and high mountain valleys of North Park. Cooler unsettled weather is expected next week with a better chance for storms. There is the potential that one or two of the storms could become strong to severe on the plains Monday and Tuesday. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 7, 11:19 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1119 AM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HEAVY RAIN 1 N BRUSH 40.26N 103.63W
07/07/2022 E1.30 INCH MORGAN CO PUBLIC
0450 PM TORNADO 3 WSW BRUSH 40.24N 103.68W
07/06/2022 MORGAN CO STORM CHASER
SNAPPED POWER POLE.
0445 PM TORNADO 4 ESE FORT MORGAN 40.25N 103.72W
07/06/2022 MORGAN CO TRAINED SPOTTER
OAK TREES RIPPED APART.
0348 PM HAIL STRASBURG 39.74N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0330 PM HAIL 1 NW STRASBURG 39.75N 104.32W
07/06/2022 E0.50 INCH ADAMS CO PUBLIC
0328 PM HAIL 1 SSW STRASBURG 39.72N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0315 PM HAIL 1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022 E1.00 INCH DOUGLAS CO PUBLIC
0305 PM HAIL 14 WSW HUGO 39.06N 103.70W
07/06/2022 M1.00 INCH LINCOLN CO STORM CHASER
ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
HEAVY RAIN ALONG HIGHWAY 71.
0245 PM TORNADO 7 ENE GROVER 40.90N 104.10W
07/06/2022 WELD CO STORM CHASER
BRIEF TORNADO.
0243 PM HAIL 11 N KIOWA 39.50N 104.44W
07/06/2022 E1.00 INCH ELBERT CO TRAINED SPOTTER
0240 PM HAIL 10 N KIOWA 39.49N 104.44W
07/06/2022 M1.00 INCH ELBERT CO TRAINED SPOTTER
0220 PM HAIL 2 NNE KIOWA 39.38N 104.44W
07/06/2022 E1.00 INCH ELBERT CO PUBLIC
&&Local storm report, Jul 7, 12:10 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1210 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HEAVY RAIN 1 N BRUSH 40.26N 103.63W
07/07/2022 E1.30 INCH MORGAN CO PUBLIC
0450 PM TORNADO 3 WSW BRUSH 40.24N 103.68W
07/06/2022 MORGAN CO STORM CHASER
SNAPPED POWER POLE.
0445 PM TORNADO 4 ESE FORT MORGAN 40.25N 103.72W
07/06/2022 MORGAN CO TRAINED SPOTTER
OAK TREES RIPPED APART.
0348 PM HAIL STRASBURG 39.74N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0330 PM HAIL 1 NW STRASBURG 39.75N 104.32W
07/06/2022 E0.50 INCH ADAMS CO PUBLIC
0328 PM HAIL 1 SSW STRASBURG 39.72N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0315 PM HAIL 1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022 E1.00 INCH DOUGLAS CO PUBLIC
0305 PM HAIL 14 WSW HUGO 39.06N 103.70W
07/06/2022 M1.00 INCH LINCOLN CO STORM CHASER
ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
HEAVY RAIN ALONG HIGHWAY 71.
0245 PM TORNADO 7 ENE GROVER 40.90N 104.10W
07/06/2022 WELD CO STORM CHASER
BRIEF TORNADO.
0243 PM HAIL 11 N KIOWA 39.50N 104.44W
07/06/2022 E1.00 INCH ELBERT CO TRAINED SPOTTER
0240 PM HAIL 10 N KIOWA 39.49N 104.44W
07/06/2022 M1.00 INCH ELBERT CO TRAINED SPOTTER
0228 PM HAIL 6 N KIOWA 39.43N 104.46W
07/06/2022 M1.25 INCH ELBERT CO STORM CHASER
0220 PM HAIL 2 NNE KIOWA 39.38N 104.44W
07/06/2022 E1.00 INCH ELBERT CO PUBLIC
&&Special weather statement, Jul 7, 1:41 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Thu Jul 7 2022
COZ038-072015-
Larimer County Below 6000 Feet/Northwest Weld County CO-
141 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of north central Weld
County through 215 PM MDT...
At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Purcell, or 22 miles northeast of Greeley, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Purcell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4073 10441 4063 10453 4063 10464 4080 10465
4080 10441
TIME...MOT...LOC 1940Z 266DEG 11KT 4071 10458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jul 7, 2:04 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Denver CO
204 PM MDT Thu Jul 7 2022
COZ035-038-039-072030-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
204 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of south central
Larimer and northeastern Boulder Counties through 230 PM MDT...
At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinewood Springs, or 25 miles southwest of Fort Collins, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lyons, Carter Lake, Pinewood Springs and Allenspark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4018 10543 4034 10544 4034 10517 4018 10517
TIME...MOT...LOC 2004Z 273DEG 19KT 4025 10532
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jul 7, 2:12 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Denver CO
212 PM MDT Thu Jul 7 2022
COZ038-042-043-072045-
Central and South Weld County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
212 PM MDT Thu Jul 7 2022
...Strong thunderstorms will impact portions of northwestern Weld
County through 245 PM MDT...
At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of South Greeley to 3 miles west
of Milton Reservoir, or along a line extending from 11 miles
southeast of Cheyenne to 12 miles south of Greeley. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greeley, Evans, Milliken, Eaton, LaSalle, Ault, Kersey, Gilcrest,
Pierce, Grover, Purcell, Galeton, Gill, Barnesville, Hereford,
Briggsdale and Lucerne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4100 10416 4027 10433 4029 10485 4100 10468
TIME...MOT...LOC 2012Z 272DEG 16KT 4104 10462 4024 10470
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jul 7, 3:12 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Denver CO
312 PM MDT Thu Jul 7 2022
COZ042-072200-
Northeast Weld County CO-
312 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern Weld
County through 400 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Panorama Point, or 30 miles southwest of Kimball,
moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4082 10385 4082 10425 4100 10422 4100 10384
TIME...MOT...LOC 2112Z 269DEG 14KT 4094 10409
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:14 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jul 6, 6:44 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jul 6, 6:50 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 6, 6:58 PM MDT | Tornado Warning | BOU | Washington | 19 min |
| Jul 6, 7:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 38 min |
| Jul 7, 12:22 PM MDT | Areal Flood Advisory | BOU | Grand | 83 min |
| Jul 7, 12:33 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 7, 12:42 PM MDT | Flash Flood Warning | BOU | Grand | 104 min |
| Jul 7, 1:41 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Jul 7, 2:04 PM MDT | Special Weather Statement | BOU | Boulder | 26 min |
| Jul 7, 2:12 PM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jul 7, 2:41 PM MDT | Flash Flood Warning | BOU | Boulder | 53 min |
| Jul 7, 2:54 PM MDT | Flash Flood Warning | BOU | Larimer | 108 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 51 min |
| Jul 7, 3:48 PM MDT | Special Weather Statement | BOU | Denver | 42 min |
| Jul 7, 4:08 PM MDT | Special Weather Statement | BOU | Crowley | 37 min |
| Jul 7, 4:21 PM MDT | Special Weather Statement | BOU | Logan | 24 min |
| Jul 7, 4:30 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Jul 7, 4:33 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 27 min |
| Jul 7, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.